# SDR GTIA020533

- Difficulty date: May 29, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLOORBOARD STATION 200-236 LEFT HAS CORROSION ON INSERTS.  FABRICATED NEW FLOOR PANEL STATION 200-236.  (M)
